Taking 25 mg Seroquel

Patient

Q: I started taking Seroquel 25 mg tablets before bed for the last 3 weeks due to anxiety and not being able to sleep. I was not prescribed the medication, I was self medicating and getting the pills from a family member who is prescribed this medication and is not using it. I read online that there are many side effects and risks to taking this medicine. I want to get off of it completely, what would be the best way? can I just stop taking it, or would it be advised to tapper slowly? Please help me as I am very worried and do not want to risk any health issues as I am a healthy person with no mental issues or medical. Thank You

Symptoms:  No symptoms
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been diagnosed with sleep apnea. I have CPAP and my AHI is between 1 and 3 most nights. CPAP hasn't improved m...

Q: Hi am having trouble getting to sleep as my chest is tight,cant get my breath,peak flows are no higher than 250 &...

Q: I took 6 unisom pills by accident. I have taken 3 before i forgot and took another 3.

Q: Hello i got qestion i gave my 3 months old by mistake first dafence nose spray instead of the baby water spray , what...

Q: Iv snorted approx 2g of coke not really strong stuff. Av took a Buspar am prescribed can I take sum Trazodone for sle...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews